Newton Center, MA
A 83-year-old male asked:
how can i relieve the pain from dupytrens of the foot? thanks arbey
1 doctor answer • 1 doctor weighed in
Family Medicine 58 years experience
Two things: One is to see a podiatrist. He/she will probably inject some cortisone medication. You also might want to take an NSAID like alleve to help relieve the pain until you see the podiatrist. If you opt to take alleve please follow the instructions on the package and for sure do not take if you have stomach ulcers or take drugs like warfarin or other stomach or esophageal problems.
4.7k viewsAnswered >2 years ago
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.